You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Tempered Boehmians and Ultradistributions
Proceedings of the American Mathematical Society
Vol. 123, No. 3 (Mar., 1995), pp. 813-817
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160805
Page Count: 5
You can always find the topics here!Topics: Fourier transformations, Mathematical sequences, Mathematical functions, Quotients, Polynomials, Algebra, Decreasing functions, Differentiable functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An extension of the Fourier transform which is a one-to-one continuous mapping from the space of tempered Boehmians onto the space of Schwartz distributions is introduced. This shows that the space of tempered Boehmians can be identified with the space F' of ultradistributions.
Proceedings of the American Mathematical Society © 1995 American Mathematical Society